# SDR DALA2025071105225

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 48,353 hours, 34,280 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Faulted
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9552-DIV- FLIGHT DIVERSION TO CLE DUE TO LOSS OF LEFT GEN AND LEFT AC BUS CROSS TIE LOCKOUT. / CORRECTIVE ACTION: RESET LEFT PCDU & RESET LEFT BUS TIE SWITCH. AS PRECAUTIONARY REPLACED EPCU, PCDU, L GENERATOR RELAY AND L BUS TIE RELAY. OPS NORMAL AND RETURNED TO SERVICE. (LP 7556390)
